# SDR SWIA201540919

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 42,688 hours, 55,457 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING MAIN WING SPAR, LOWER SPAR CAP FWD OF THE NR 3 FUEL PANEL IS CRACKED.   REPAIRED IAW AMM AND SRM.
